# SDR RAIA0010004

- Difficulty date: October 7, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 27,245 hours, 27,410 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 82363
- Condition: Failed
- Location: Elevator Tab
- Part time: 16,926 hours, 16,983 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

7177-MSN- CREW LOST PRIMARY AND SECONDARY PITCH TRIM CONTROL.  DECLARED EMERGENCY ON FINAL APPROACH INTO STL.  MAINTENANCE INSPECTED AND REPLACED PITCH TRIM ACTUATOR.
